# SDR MALA976231

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Lt Mlg Dnlock Sw
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH GEAR DOWN SELECTION, INTRANSIT LIGHT ILUMINATED WHILE HYDRAULIC PUMP RAN WITH 3000 PSI.  PUMP WOULD THEN TURN OFF, IT OCILATED LIKE THIS 3 TIMES BEFORE THE NOSE AND RIGHT MAIN LIGHTS ILLUMINATED.  THE INTRANSIT LIGHT WOULD THEN EXTINGUISH.  AFTER LANDING, THE GROUND OPS MODE DID NOT FUNCTION.  MAINTENANCE FOUND CANNON PLUG OFF ON LEFT MAIN GEAR DOWN SWITCH, RESECURED CANNON PLUG.  DOWNLOCK INDICATION CHECKS GOOD.  TEST FLIGHT REQUIRED, ALL CHECKS WERE NORMAL.
